# SDR FDEA200901220309

- Difficulty date: January 22, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM WEB AT STA 365 RBL 41 HAS DAMAGE.  REPAIRED IAW EA 757-5315-16-F1708, REV A.  AS PER EA FUNCTION IS ALTERATION AND CLASSIFICATION IS FORM 8110-3/RAS/8100-9.
